# SDR UALA2013032701951

- Difficulty date: March 26, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,847 hours, 23,061 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap/Slat Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP/SLAT STATUS MESSAGE DISPLAYED AND WILL NOT ERASE.  RESET FLAP UNIT BITE, SYSTEM OPERATES NORMAL.
